Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 15, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 20, 2013, 4:42 PM CDT for Val Verde County, Texas. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2013, 4:42 PM CDT (21:42 UTC)
- Expired
- Sep 21, 2013, 2:18 AM CDT
- In force
- 10 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pecos River near Langtry (LTRT2).
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08447410, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
628
WGUS44 KEWX 202144
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 PM CDT FRI SEP 20 2013
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
PECOS RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC465-211338-
/O.NEW.KEWX.FL.W.0015.130920T2142Z-130921T1338Z/
/LTRT2.1.ER.130920T2142Z.130921T0000Z.130921T0138Z.NO/
444 PM CDT FRI SEP 20 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE PECOS RIVER NEAR LANGTRY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:15 PM FRIDAY THE STAGE WAS 9.8 FEET (3.0 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
TO NEAR 11.2 FEET...3.4 METERS BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD
STAGE LATER THIS EVENING.
* IMPACT...AT 10.0 FEET...(3.0 METERS)...MINOR LOWLAND FLOODING AND TURBULENCE
IN THE CHANNEL IS DANGEROUS FOR INEXPERIENCED SWIMMERS...TUBERS AND CANOEISTS
BELOW PANDALE TO AMISTAD RESERVOIR.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET ON SEP 19
1991.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 7 10 9.8 FRI 04 PM 11.2 4.0 2.8 2.4 2.1
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 2 3 3.0 FRI 04 PM 3.4 1.2 0.9 0.7 0.6
$$
CVP2 follow-up statements
595
WGUS84 KEWX 210105
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 PM CDT FRI SEP 20 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
PECOS RIVER NEAR LANGTRY AFFECTING VAL VERDE COUNTY
DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK AFFECTING VAL VERDE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC465-211905-
/O.EXT.KEWX.FL.W.0015.000000T0000Z-130921T1905Z/
/LTRT2.1.ER.130920T2117Z.130920T2315Z.130921T0705Z.NO/
805 PM CDT FRI SEP 20 2013
...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE PECOS RIVER NEAR LANGTRY.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM FRIDAY THE STAGE WAS 14.1 FEET (4.3 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER
MIDNIGHT TOMORROW.
* IMPACT...AT 15.0 FEET...(4.6 METERS)...MODERATE FLOODING. TURBULENCE IN THE
RIVER CHANNEL IS DANGEROUS TO CANOEISTS AND KAYAKERS. FLOW INUNDATES THE
LOWER BANKS OF THE CANYON THREATENING SLEEPING CAMPERS AND THEIR GEAR.
$$
TXC465-211904-
/O.EXT.KEWX.FL.W.0013.000000T0000Z-130921T2042Z/
/BKCT2.2.ER.130920T1239Z.130920T1345Z.130921T0842Z.NO/
805 PM CDT FRI SEP 20 2013
THE FLOOD WARNING CONTINUES FOR
THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:15 PM FRIDAY THE STAGE WAS 10.4 FEET (3.2 METERS).
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY
TOMORROW.
* IMPACT...AT 10.0 FEET...MODERATE LOWLAND FLOODING IS SEVERAL FEET OVER THE
BAKERS CROSSING BRIDGE AT HWY 163. FLOW IS WELL INTO THE FLOOD PLAIN AND VERY
DANGEROUS TO CAMPERS AND RIVER RECREATIONISTS ABOVE JUNO TO LAKE AMISTAD.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
BAKERS CROSSING 4 6 10.4 FRI 06 PM 3.4 2.7 2.4 2.2 2.1
LANGTRY 7 10 14.1 FRI 07 PM 4.2 3.0 2.7 2.3 2.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
BAKERS CROSSING 1 2 3.2 FRI 06 PM 1.0 0.8 0.7 0.7 0.6
LANGTRY 2 3 4.3 FRI 07 PM 1.3 0.9 0.8 0.7 0.7
$$311
WGUS84 KEWX 210718
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
218 AM CDT SAT SEP 21 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
PECOS RIVER NEAR LANGTRY AFFECTING VAL VERDE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK AFFECTING VAL VERDE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC465-210748-
/O.CAN.KEWX.FL.W.0015.000000T0000Z-130921T1905Z/
/LTRT2.1.ER.130920T2117Z.130920T2315Z.130921T0453Z.NO/
218 AM CDT SAT SEP 21 2013
THE FLOOD WARNING IS CANCELLED FOR
THE PECOS RIVER NEAR LANGTRY.
* AT 1:15 AM SATURDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 2.8 FEET BY TOMORROW MORNING.
* IMPACT...AT 10.0 FEET...(3.0 METERS)...MINOR LOWLAND FLOODING AND TURBULENCE
IN THE CHANNEL IS DANGEROUS FOR INEXPERIENCED SWIMMERS...TUBERS AND CANOEISTS
BELOW PANDALE TO AMISTAD RESERVOIR.
$$
TXC465-220118-
/O.EXT.KEWX.FL.W.0013.000000T0000Z-130922T0705Z/
/BKCT2.2.ER.130920T1239Z.130920T1345Z.130921T1905Z.NO/
218 AM CDT SAT SEP 21 2013
THE FLOOD WARNING CONTINUES FOR
THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* AT 1:15 AM SATURDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
EVENING.
* IMPACT...AT 10.0 FEET...MODERATE LOWLAND FLOODING IS SEVERAL FEET OVER THE
BAKERS CROSSING BRIDGE AT HWY 163. FLOW IS WELL INTO THE FLOOD PLAIN AND VERY
DANGEROUS TO CAMPERS AND RIVER RECREATIONISTS ABOVE JUNO TO LAKE AMISTAD.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
RIO GRANDE
LANGTRY 7 10 8.8 SAT 01 AM 2.8 2.0 1.9 1.8
BAKERS CROSSING 4 6 10.1 SAT 01 AM 3.8 3.0 2.9 2.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 20, 2:59 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Sep 20, 2:59 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 259 PM CDT FRI SEP 20 2013 .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... ONGOING HEAVY RAIN EVENT WILL CONTINUE IN THE SHORT TERM. ATMOSPHERE REMAINS TROPICAL IN NATURE. LOW LEVEL FLOW UP TO ABOUT 15K FT IS FROM THE SOUTH AND IS KEEPING MOIST AIR IN PLACE. AT THE SAME TIME MID TO UPPER LEVEL MOISTURE HAS ARRIVED FROM THE REMNANTS OF A PACIFIC TROPICAL CYCLONE. THE MORNING SOUNDING FROM DEL RIO HAD PW OF 2.43 INCHES WHICH IS NEAR THE MAX ON THE UPPER AIR CLIMATOLOGY. MODEL FORECASTS SHOW PW REMAINING ABOVE TWO INCHES ACROSS MUCH OF THE AREA TONIGHT. A COLD FRONT WHICH IS NOW ENTERING OUR NORTHERN CWA WILL MOVE TOWARD THE SOUTHEAST THROUGH THE EVENING AND OVERNIGHT. THIS WILL BE THE TRIGGER FOR SHOWERS AND THUNDERSTORMS WHICH WILL PRODUCE LOCALLY HEAVY RAIN. EXPECTING HEAVY RAIN ACROSS THE EASTERN HALF OF THE CWA TONIGHT. RAINFALL TOTALS OF 2-4 INCHES WITH ISOLATED PEAKS OF SIX INCHES ARE LIKELY. THIS RAIN MAY COME IN A VERY SHORT PERIOD OF TIME AS WELL. WILL CONTINUE THE FLASH FLOOD WATCH AS IT IS THROUGH SATURDAY MORNING. WILL NOT MATCH THE WATCH TO OUR SOUTH. THE AREA SOUTH OF US HAS SEEN MORE RECENT RAINFALL THAN OURS AND IT LOOKS LIKE THE FRONT MAY STALL AFTER IT LEAVES OUR CWA MAKING THOSE COUNTIES MORE LIKELY TO FLOOD THAN OURS. THE FRONT SHOULD BE THROUGH OUR AREA BY SATURDAY MORNING AND MOST OF THE RAIN SHOULD END BY NOON. THERE MAY BE SOME LINGERING SHOWERS...BUT THESE SHOULD NOT AMOUNT TO ANYTHING SIGNIFICANT. && .LONG TERM (SUNDAY THROUGH FRIDAY)... BY SUNDAY A MID TO UPPER LEVEL RIDGE WILL BUILD INTO THE PLAINS AND DRY WEATHER WILL RETURN. ANOTHER MID TO UPPER LEVEL TROUGH WILL MOVE INTO THE CENTRAL PLAINS EARLY NEXT WEEK...BUT THIS WILL STAY NORTH OF TEXAS AS THE PATTERN OVER CENTRAL TEXAS BECOMES MORE ZONAL AND WE WILL CONTINUE TO SEE DRY WEATHER. TEMPERATURES WILL BE ON THE RISE INTO NEXT WEEK. ALL OF THE RAIN MAY HELP TO KEEP THEM FROM GOING UP TOO MUCH DUE TO HIGHER SOIL MOISTURE. STILL EXPECTING ABOVE NORMAL STARTING MID-WEEK AND CONTINUING THROUGH THE END OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 83 69 84 66 / 80 30 - 0 - AUSTIN BERGSTROM INTL AIRPORT 71 83 66 84 63 / 80 30 10 0 - NEW BRAUNFELS MUNI AIRPORT 71 83 66 84 63 / 80 30 10 0 - BURNET MUNI AIRPORT 69 81 64 83 63 / 80 20 - 0 - DEL RIO INTL AIRPORT 74 86 69 87 65 / 50 - - - - GEORGETOWN MUNI AIRPORT 70 82 65 83 63 / 80 20 - 0 - HONDO MUNI AIRPORT 73 84 68 86 63 / 80 20 - 0 - SAN MARCOS MUNI AIRPORT 72 83 67 84 63 / 80 30 10 0 - LA GRANGE - FAYETTE REGIONAL 76 81 70 83 67 / 90 40 10 - - SAN ANTONIO INTL AIRPORT 74 83 71 84 66 / 80 30 - 0 - STINSON MUNI AIRPORT 75 84 72 85 67 / 80 30 10 0 - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BEXAR...BLANCO...BURNET...COMAL...EDWARDS... GILLESPIE...HAYS...KENDALL...KERR...KINNEY...LLANO...MAVERICK... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON. && MESOSCALE/AVIATION...02 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Sep 20, 5:51 AM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 551 AM CDT FRI SEP 20 2013 TXZ171>173-183>194-202>209-217>225-228-211100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 551 AM CDT FRI SEP 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND WEST OF INTERSTATE 35 AND ALONG AND NORTH OF U.S. HIGHWAY 90. THIS INCLUDES THE RIO GRANDE PLAINS...EDWARDS PLATEAU...HILL COUNTRY...AND I-35 CORRIDOR THROUGH 7 AM SATURDAY MORNING. LOCALLY HEAVY RAIN IS LIKELY WITH AVERAGE RAINFALL TOTALS OF 2 TO 4 INCHES AND A FEW SPOTS RECEIVING UP TO 6 INCHES. FLASH FLOODING IS POSSIBLE AND RIVERS WILL RISE AND MAY FLOOD AS WELL. TURN AROUND... DON'T DROWN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... RAIN WILL TAPER OFF QUICKLY ON SATURDAY MORNING. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD BE PREPARED TO PROVIDE HEAVY RAIN AND FLASH FLOOD REPORTS FROM 3 PM TODAY THROUGH 7 AM SATURDAY. ONLY REPORT IF YOU CAN DO IT SAFELY.
In the hours before
Local storm report, Sep 20, 12:59 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 PM CDT FRI SEP 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD 10 SW FREDERICKSBURG 30.17N 98.99W
09/20/2013 GILLESPIE TX EMERGENCY MNGR
TWO FEET OF WATER OVER ROADWAY AT LOW WATER CROSSING ON
ALFRED PETSCH ROAD NEAR THE PEDERNALES... ROAD CLOSED
DUE TO HIGH WATER AT LOW WATER CROSSING AT PFIESTER ROAD
NEAR THE PEDERNALES
&&
CORRECTED REMARKS
EVENT NUMBER EWX1300562
SBSLocal storm report, Sep 20, 1:03 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
103 PM CDT FRI SEP 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD COMSTOCK 29.68N 101.17W
09/20/2013 VAL VERDE TX LAW ENFORCEMENT
ROAD CLOSED AT JUNCTION OF HWY 163 AND 90W WITH 1 TO 2
FEET OF WATER OVER ROADWAY
0800 AM HEAVY RAIN 8 NNW DEL RIO 29.48N 100.95W
09/20/2013 M4.50 INCH VAL VERDE TX EMERGENCY MNGR
24 HOUR RAINFALL AMOUNT
0800 AM HEAVY RAIN 35 NW DEL RIO 29.73N 101.31W
09/20/2013 M4.54 INCH VAL VERDE TX LAW ENFORCEMENT
24 HOUR RAINFALL AMOUNT AT SEMINOLE CANYON STATE PARK
HQ
0815 AM FLASH FLOOD DEL RIO 29.38N 100.90W
09/20/2013 VAL VERDE TX LAW ENFORCEMENT
STREET CLOSURE AT RAILWAY AND DELAROSA. SEVERAL OTHER
LOW LYING STREETS AROUND THE CITY ARE FLOODING AS WELL.
0835 AM HEAVY RAIN 2 W FREDERICKSBURG 30.27N 98.91W
09/20/2013 E5.00 INCH GILLESPIE TX BROADCAST MEDIA
HEAVY RAINS CAUSED CLOSURE AT THREE LOW WATER CROSSINGS
BETWEEN FREDERICKSBURG AND HARPER
0938 AM HEAVY RAIN 12 NE HARPER 30.43N 99.10W
09/20/2013 M7.70 INCH GILLESPIE TX BROADCAST MEDIA
MEDIA REPORTS 7.70 INCHES OF RAIN IN DOSS.
1030 AM FLOOD 10 SW FREDERICKSBURG 30.17N 98.99W
09/20/2013 GILLESPIE TX EMERGENCY MNGR
TWO FEET OF WATER OVER ROADWAY AT LOW WATER CROSSING ON
ALFRED PETSCH ROAD NEAR THE PEDERNALES... ROAD CLOSED
DUE TO HIGH WATER AT LOW WATER CROSSING AT PFIESTER ROAD
NEAR THE PEDERNALES
1115 AM HEAVY RAIN PIPE CREEK 29.72N 98.93W
09/20/2013 M3.32 INCH BANDERA TX OTHER FEDERAL
RAIN FELL FROM 10AM TO 1115AM
1140 AM HEAVY RAIN 6 WSW BOERNE 29.77N 98.83W
09/20/2013 M1.25 INCH KENDALL TX COCORAHS
RAIN FELL IN ONE HOUR AND 15 MINUTES.
&&
EVENT NUMBER EWX1300556 EWX1300560 EWX1300561 EWX1300557 EWX1300559
EWX1300558 EWX1300562 EWX1300563 EWX1300564
SBSLocal storm report, Sep 20, 1:53 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
153 PM CDT FRI SEP 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN 7 N AUSTIN BERGSTROM IN 30.32N 97.68W
09/20/2013 M2.00 INCH TRAVIS TX COCORAHS
TWO INCHES OF RAIN FELL IN 45 MINUTES
&&
EVENT NUMBER EWX1300565
SBSLocal storm report, Sep 20, 2:19 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
219 PM CDT FRI SEP 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 7 N AUSTIN BERGSTROM IN 30.32N 97.69W
09/20/2013 M3.80 INCH TRAVIS TX COCORAHS
HEAVY RAIN FELL DURING THE PAST 75 MINUTES
&&
EVENT NUMBER EWX1300566
SBSLocal storm report, Sep 20, 2:52 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
252 PM CDT FRI SEP 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD 5 WNW AUSTIN BERGSTROM 30.25N 97.77W
09/20/2013 TRAVIS TX CITY OFFICIAL
SEVERAL ROADS CLOSED FROM SOUTH AUSTIN PARK TO BATTLE
BEND PARK TO WOODS OF LEGEND OAKS PARK
&&
EVENT NUMBER EWX1300567
SBSLocal storm report, Sep 20, 3:36 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 PM CDT FRI SEP 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 5 E FREDERICKSBURG 30.27N 98.80W
09/20/2013 M2.10 INCH GILLESPIE TX COCORAHS
RAINFALL AMOUNT IN 90 MINUTES
&&
EVENT NUMBER EWX1300568
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 9:26 PM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Sep 19, 11:08 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 112 min |
| Sep 20, 12:54 AM CDT | Areal Flood Advisory | EWX | Gillespie | 2 hr |
| Sep 20, 2:12 AM CDT | River Flood Warning | EWX | Val Verde | 18 hr |
| Sep 20, 7:01 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Sep 20, 7:48 AM CDT | River Flood Warning | EWX | Val Verde | 12 hr |
| Sep 20, 8:34 AM CDT | Tornado Warning | EWX | Kinney, Val Verde | 26 min |
| Sep 20, 8:57 AM CDT | River Flood Warning | EWX | Val Verde | 48 hr |
| Sep 20, 9:39 AM CDT | River Flood Warning | EWX | Val Verde | 11 hr |
| Sep 20, 10:26 AM CDT | Areal Flood Advisory | EWX | Val Verde | 2 hr |
| Sep 20, 11:03 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 117 min |
| Sep 20, 11:27 AM CDT | Areal Flood Advisory | EWX | Gillespie | 2 hr |
| Sep 20, 12:03 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 3 hr |
| Sep 20, 1:12 PM CDT | Areal Flood Advisory | EWX | Bastrop, Blanco, Burnet, Caldwell, Hays, Lee and 2 more | 108 min |
| Sep 20, 1:42 PM CDT | Areal Flood Advisory | EWX | Bandera | 108 min |
| Sep 20, 1:52 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Sep 20, 2:44 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee | 106 min |
| Sep 20, 4:26 PM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Wilson | 2 hr |
| Sep 20, 4:33 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Gonzales, Guadalupe | 117 min |
| Sep 20, 5:22 PM CDT | Flash Flood Warning | EWX | Wilson | 3 hr |
| Sep 20, 5:35 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes | 115 min |
| Sep 20, 6:16 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Gonzales, Lavaca, Lee | 104 min |
| Sep 20, 6:42 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca | 108 min |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.